# SDR ASOA05210

- Difficulty date: March 6, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN BTR, THE FS 640 DOUBLER AT STRINGER 10, FRAME FS 640 AND THE SKIN BUTT JOINT STRAP LEFT FS 640, STRINGER 8-13 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE FS 640 DOUBLER AT STRINGER 10 AND THE FS 640 FRAME.  MAINTENANCE IS REPAIRING THE SKIN BUTT JOINT STRAP LEFT, FS 640, STRINGER 8-13 IAW ASA EO 600-53-0107.  (M)
